# SDR CALA2019031500415

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423020191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER R-1 DOOR FR16 DOOR STOP NR 7 UPPER I/B HOLE HAS A CRACK INDICATION ON LCQ REF 9292487 SPEC A3NB-53-4-6304 AD 2017-22-03. NR GENERATED REPAIRED CRACKED DOOR STOP NR 7 I/B UPPER HOLE IAW ECRA 5311-02 105. REMOVED & REPLACED INTERCOSTAL AT FR16, DOOR STOP NR 7 IAW SRM 51-42-11-001 PARA E & F AT LCQ ON HANGAR NR 9292487.
